Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anhedonia med Question.......... daizy

Posted by Dreamerz on April 2, 2003, at 12:26:51

In reply to Anhedonia med Question.........., posted by daizy on April 2, 2003, at 10:09:22

> The past few weeks I have been feeling very Flat, thats the only word I have to describe it well! Im not depressed but not happy, feel kinda brain fogged, cant get pleasure out of anything, feel sluggish. I have been exercising regularly and have changed my diet to healthy but I keep on being miserable, I keep getting told to cheer up. Im not as depressed as I was and less anxious, which should be a good thing, but it isnt, because nothing is good. I feel like Im wearing spectacles that are making everything horrible to look at. Is this Anhedonia and what meds can get rid of this nasty feelings? does anyone have any experiences? would be much appreciated.

Sounds like anhedonia..usually caused by meds in my case depakote or anti-psychotics.
I don't know much about meds but I had Reboxetine once that got me interested in doing things again but only temporary..I soon got fatigue. Think it is Norepinehrine that may help with this--someone can jump in cause I may be wrong..
It's a horrible lifeless place to be..hope you get out of it soon


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dreamerz thread:215385
URL: http://www.dr-bob.org/babble/20030402/msgs/215423.html